JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTINUITIES AND HOMEOMORPHISMS IN COMPUTER TOPOLOGY AND THEIR APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTINUITIES AND HOMEOMORPHISMS IN COMPUTER TOPOLOGY AND THEIR APPLICATIONS
Han, Sang-Eon;
  PDF(new window)
 Abstract
In this paper several continuities and homeomorphisms in computer topology are studied and their applications are investigated in relation to the classification of subs paces of Khalimsky n-dimensional space . Precisely, the notions of K--,-,KD--continuities, and Khalimsky continuity as well as those of K--, -, KD--homeomorphisms, and Khalimsky homeomorphism are studied and further, their applications are investigated.
 Keywords
computer topology;Khalimsky continuity;K--continuity;KD--continuity-continuity;digital -continuity;K--homeomorphism;KD--homeomorphism-homeomorphism;Khalimsky line;Khalimsky n-space;
 Language
English
 Cited by
1.
DIGITAL COVERING THEORY AND ITS APPLICATIONS,;;

호남수학학술지, 2008. vol.30. 4, pp.589-602 crossref(new window)
2.
REGULAR COVERING SPACE IN DIGITAL COVERING THEORY AND ITS APPLICATIONS,;

호남수학학술지, 2009. vol.31. 3, pp.279-292 crossref(new window)
3.
REMARK ON GENERALIZED UNIVERSAL COVERING SPACE IN DIGITAL COVERING THEORY,;

호남수학학술지, 2009. vol.31. 3, pp.267-278 crossref(new window)
4.
ON COMPUTER TOPOLOGICAL FUNCTION SPACE,;;

대한수학회지, 2009. vol.46. 4, pp.841-857 crossref(new window)
5.
KD-(k0, k1)-HOMOTOPY EQUIVALENCE AND ITS APPLICATIONS,;

대한수학회지, 2010. vol.47. 5, pp.1031-1054 crossref(new window)
6.
EXTENSION PROBLEM OF SEVERAL CONTINUITIES IN COMPUTER TOPOLOGY,;

대한수학회보, 2010. vol.47. 5, pp.915-932 crossref(new window)
7.
ARRANGEMENT OF ELEMENTS OF LOCALLY FINITE TOPOLOGICAL SPACES UP TO AN ALF-HOMEOMORPHISM,;;

호남수학학술지, 2011. vol.33. 4, pp.617-628 crossref(new window)
8.
CLASSIFICATION OF SPACES IN TERMS OF BOTH A DIGITIZATION AND A MARCUS WYSE TOPOLOGICAL STRUCTURE,;;

호남수학학술지, 2011. vol.33. 4, pp.575-589 crossref(new window)
9.
CATEGORY WHICH IS SUITABLE FOR STUDYING KHALIMSKY TOPOLOGICAL SPACES WITH DIGITAL CONNECTIVITY,;

호남수학학술지, 2011. vol.33. 2, pp.231-246 crossref(new window)
10.
COMPARISON OF CONTINUITIES IN DIGITAL TOPOLOGY,;;

호남수학학술지, 2012. vol.34. 3, pp.451-465 crossref(new window)
11.
REMARKS ON HOMOTOPIES ASSOCIATED WITH KHALIMSKY TOPOLOGY,;;

호남수학학술지, 2015. vol.37. 4, pp.577-593 crossref(new window)
1.
Generalizations of continuity of maps and homeomorphisms for studying 2D digital topological spaces and their applications, Topology and its Applications, 2015, 196, 468  crossref(new windwow)
2.
A compression of digital images derived from a Khalimsky topological structure, Computational and Applied Mathematics, 2013, 32, 3, 521  crossref(new windwow)
3.
Multiplicative Property of the Digital Fundamental Group, Acta Applicandae Mathematicae, 2010, 110, 2, 921  crossref(new windwow)
4.
An MA-digitization of Hausdorff spaces by using a connectedness graph of the Marcus–Wyse topology, Discrete Applied Mathematics, 2016  crossref(new windwow)
5.
Extension of continuity of maps between axiomatic locally finite spaces, International Journal of Computer Mathematics, 2011, 88, 14, 2889  crossref(new windwow)
6.
Contractibility and fixed point property: the case of Khalimsky topological spaces, Fixed Point Theory and Applications, 2016, 2016, 1  crossref(new windwow)
7.
Digitizations associated with several types of digital topological approaches, Computational and Applied Mathematics, 2015  crossref(new windwow)
8.
Map Preserving Local Properties of a Digital Image, Acta Applicandae Mathematicae, 2008, 104, 2, 177  crossref(new windwow)
9.
CLASSIFICATION OF SPACES IN TERMS OF BOTH A DIGITIZATION AND A MARCUS WYSE TOPOLOGICAL STRUCTURE, Honam Mathematical Journal, 2011, 33, 4, 575  crossref(new windwow)
10.
REMARK ON GENERALIZED UNIVERSAL COVERING SPACE IN DIGITAL COVERING THEORY, Honam Mathematical Journal, 2009, 31, 3, 267  crossref(new windwow)
11.
EXTENSION PROBLEM OF SEVERAL CONTINUITIES IN COMPUTER TOPOLOGY, Bulletin of the Korean Mathematical Society, 2010, 47, 5, 915  crossref(new windwow)
12.
Cartesian Product of the Universal Covering Property, Acta Applicandae Mathematicae, 2009, 108, 2, 363  crossref(new windwow)
13.
A digitization method of subspaces of the Euclidean $$n$$ n D space associated with the Khalimsky adjacency structure, Computational and Applied Mathematics, 2015  crossref(new windwow)
14.
COMPARISON OF CONTINUITIES IN DIGITAL TOPOLOGY, Honam Mathematical Journal, 2012, 34, 3, 451  crossref(new windwow)
15.
REGULAR COVERING SPACE IN DIGITAL COVERING THEORY AND ITS APPLICATIONS, Honam Mathematical Journal, 2009, 31, 3, 279  crossref(new windwow)
16.
ARRANGEMENT OF ELEMENTS OF LOCALLY FINITE TOPOLOGICAL SPACES UP TO AN ALF-HOMEOMORPHISM, Honam Mathematical Journal, 2011, 33, 4, 617  crossref(new windwow)
17.
The Almost Pasting Property of Digital Continuity, Acta Applicandae Mathematicae, 2010, 110, 1, 399  crossref(new windwow)
18.
Homotopy equivalence which is suitable for studying Khalimsky nD spaces, Topology and its Applications, 2012, 159, 7, 1705  crossref(new windwow)
19.
REMARKS ON HOMOTOPIES ASSOCIATED WITH KHALIMSKY TOPOLOGY, Honam Mathematical Journal, 2015, 37, 4, 577  crossref(new windwow)
20.
DIGITAL COVERING THEORY AND ITS APPLICATIONS, Honam Mathematical Journal, 2008, 30, 4, 589  crossref(new windwow)
21.
KD-(k0, k1)-HOMOTOPY EQUIVALENCE AND ITS APPLICATIONS, Journal of the Korean Mathematical Society, 2010, 47, 5, 1031  crossref(new windwow)
22.
CATEGORY WHICH IS SUITABLE FOR STUDYING KHALIMSKY TOPOLOGICAL SPACES WITH DIGITAL CONNECTIVITY, Honam Mathematical Journal, 2011, 33, 2, 231  crossref(new windwow)
 References
1.
P. Alexandorff, Diskrete Raume, Mat. Sb. 2 (1937), 501-518 crossref(new window)

2.
L. Boxer, A classical construction for the digital fundamental group, J. Math. Imaging Vision 10 (1999), no. 1, 51-62 crossref(new window)

3.
J. Dontchev and H. Maki, Groups of $\theta$-generalized homeomorphisms and the digital line, Topology Appl. 95 (1999), no. 2, 113-128 crossref(new window)

4.
G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, A Compendium of Continuous Lattices, Springer-Verlag, Berlin-New York, 1980

5.
S. E. Han, Computer topology and its applications, Honam Math. J. 25 (2003), no. 1, 153-162

6.
S. E. Han, Comparison between digital continuity and computer continuity, Honam Math. J. 26 (2004), no. 3, 331-339

7.
S. E. Han, Digital coverings and their applications, Jour. of Applied Mathematics and Computing 18 (2005), no. 1-2, 487-495

8.
S. E. Han, Non-product property of the digital fundamental group, Inform. Sci. 171 (2005), no. 1-3, 73-91 crossref(new window)

9.
S. E. Han, Connected sum of digital closed surfaces, Inform. Sci. 176 (2006), no. 3, 332-348 crossref(new window)

10.
S. E. Han, Minimal simple closed 18-surfaces and a topological preservation of 3D surfaces, Inform. Sci. 176 (2006), no. 2, 120-134 crossref(new window)

11.
S. E. Han, Various continuities of a map f : (X, k, $T^{n}_{X}$) $\rightarrow$ (Y, 2, $T_{Y}$) in computer topology, Honam Math. J. 28 (2006), no. 4, 591-603

12.
S. E. Han, Digital fundamental group and Euler charact eristic of a connected sum of digital closed surfaces, Inform. Sci. 177 (2007), no. 16, 3314-3326 crossref(new window)

13.
S. E. Han, Strong k-deformation retract and its applications, J. Korean Math. Soc. 44 (2007), no. 6, 1479-1503 crossref(new window)

14.
S. E. Han, The k-fundamental group of a closed k-surface, Inform. Sci. 177 (2007), no. 18, 3731-3748 crossref(new window)

15.
S. E. Han, Equivalent ($k_{0}$, $k_{1}$)-covering and generalized digital lifting, Inform. Sci. 178 (2008), no. 2, 550-561 crossref(new window)

16.
S. E. Han, The k-homotopic thinning and a torus-like digital image in $\mathbb{Z}^{n}$, Journal of Mathematical Imaging and Vision 31 (2008), no. 1, 1-16 crossref(new window)

17.
E. Khalimsky, R. Kopperman, and P. R. Meyer, Computer graphics and connected topologies on finite ordered sets, Topology Appl. 36 (1990), no. 1, 1-17 crossref(new window)

18.
T. Y. Kong and A. Rosenfeld, Topological Algorithms for the Digital Image Processing, Elsevier Science, Amsterdam, 1996

19.
E. Melin, Extension of continuous functions in digital spaces with the Khalimsky topology, Topology Appl. 153 (2005), no. 1, 52-65 crossref(new window)

20.
T. Noiri, On $\delta$-continuous functions, J. Korean Math. Soc. 16 (1980), no. 2, 161-166

21.
A. Rosenfeld, Arcs and curves in digital pictures, J. Assoc. Comput. Mach. 20 (1973), 81-87 crossref(new window)

22.
J. Slapal, Digital Jordan curves, Topology Appl. 153 (2006), no. 17, 3255-3264 crossref(new window)